# SDR SWAA001935

- Difficulty date: October 4, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 22,029 hours, 19,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT WING AFT INBD T/E FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
